# SDR MK1Y20221211012

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, UNDOCUMENTED REPAIR ON EXTERNAL FUSELAGE SKIN AT STA 1197+44 STR-4L DOUBLER 4.5” DIA WAS FOUND.
